T Nation

Removing Air Bubbles from HCG

Hi,

I recently introduced HCG to my protocol and let me tell you. Removing air bubbles from my syringe is a serious bitch. I searched all over the internet, but apparently i am the only one who actually has a hard deal getting rid of the air. I am using 29G 1/2 inch (same type of syringe i inject T with, but i don’t load testosterone and hcg in the same syringe). ALWAYS, when i load my syringe with hcg there’s this strange kind of ‘oily’ bubble (it’s big) that is impossible to avoid. Once by some miracle i get rid of that bubble - I literally just draw-inject-draw-inject-draw-inject 100x times back and forth to my vial until i get lucky and I get rid off that bubble and even then there’s always 2-5 small bubbles floating around that are simply impossible to get rid off. I can tap the syringe 5.000 times. Won’t matter. They won’t come out. In the end i just say screw it and inject. Because of that my dosage might be infrequent. How big of a deal is that?

I started using 250 IU 2x times a week. Yeah, i am starting slow. Want to increase only if it is necessary.

Why are you spending this much time removing tiny air bubbles?

1 Like

I always have air bubbles in my syringes when injecting T, if I cared enough I could backfill but just don’t see a reason to do so.

If your response to HCG isn’t providing the results your looking for, simply increase the dosage.

1 Like

Easiest way is to pull the plunger back where you have a bit of air. Aim the needle upwards and tap it til you make all of the air float up. Then press the plunger in and squeeze all of the air out until you get a bead of HCG at the needle. Any leftover bubbles wont hurt you. Its not like injecting into the a vein or artery or something like that.

1 Like

Why are you spending this much time removing tiny air bubbles?

Assuming it comes out of a multi draw vial - are you pressurising the vial with the amount you are going to draw before drawing?

Say you want to draw 0.2ml set syring at 0.2ml and insert into the vial. Plunge 0.2ml air into the vial. This pressure then assists as you draw.

If its not in multi use vials then ignore me (I’m on test only).

1 Like

@systemlord is there any way I can directly message you because I just started with test Cypionate and man I’m a complete wreck right now now…I know it’s off topic and I don’t mean to be intrusive to anybody here…I just have a lot of questions and I’m really not seeing a lot of direct answers…I signed up just to talk to you and I need help…

There are no PM’s on T-nation, however there are on other forums such as Excelmale for an example.

Ok so I do have a question…I took a 300mg shot of test cypionate and it’s had me all over the place…The brand of Cyp I took is by Praetorian pharm…I’m 5’11 and 211 lbs…This is my first time doing it…I have a host of symptoms anxiety and panic being at the top of the list…I wasn’t prescribed by a doctor or anything but my buddy who got it is trustworthy so I went with it…it’s been about 11 days since that injection…I’m tense all day and over the last 2 days all of a sudden I’ve been feeling like a tingling/numbness in my left leg and sometimes arm that’s on and off…it’s gone away now but I’m not going to continue to inject…how long does this stuff stay in my system…my chest is tight but I’ve been dealing with anxiety so that I know is directly related to anxiety…I’m lethargic and tired during the day…Irritated…I went to the ER last night because I was so freaked out and as of course the Doc told me I was fine…But what’s the usual half life of test Cyp…Is there anything I can do to naturally lower these hormone levels?..Just seeing what I can do…Thanks for however you can help!

Edit out the brand name, bud. You can’t name sources or UGLs here.

Also, your problem isn’t the testosterone, it’s the one square foot of real estate on top of your neck. This is 100% a mental response and has almost nothing to do with one shot of testosterone. The first thing you need to do is calm down. The second thing is to keep calming down until you find yourself back to normal. You’re making it worse.

Also it seems like there is no protocol here. What is the 300mg shot being followed with next? Another 300mg shot? Is this a cycle?

1 Like

Wanted my dosages to be as steady as possible. Is it a huge deal if there’s (for example) 50-75 iu difference between each injections?

Thank you all for replies.

What were you trying to accomplish? 300mg at once for “TRT” is, well, dumb. Most of us don’t really take over 200mg a week and we split it up into smaller injections so you aren’t getting this huge increase in T levels then a big drop off over the next week or two or however long you were planning on leaving between injections.

The whole thing sounds poorly thought out and like it’s at least partially mental at this point.

I’d tend to agree.

Usually at around 8 days people are back down to their baseline, maybe a little longer, but you should be close by now but yeah, this is what a single 200mg dose looks like:

The air bubbles aren’t taking up that much space unless the concentration of your hcg is extremely high. And no, that amount of variation in doses is unlikely to be noticeable for most guys. We have quite a few princesses around here who would notice a pea 12’ below their mattress, but for the majority of men you could be off by that much with each dose and never know it.

2 Likes

300mg of Test with added HCG should be enough to get your T levels up high. Something most of us dont realize is that when things begin to happen at the molecular, the larger scope of things makes things seem like a snails pace. I like to say that T will do the push ups for you to an extent. If you eat right, sleep well, and move about during the day, the chances of looking fit are very good without having to step into a gym. T is always doing something to your system, and works your body out. So those moments of muscle tightness and anxiety are you responding to something you’re not used to. Embrace it and know that your composition has make a big change and its literally happening at all times of the night and day. Growing muscle and burning fat are an interesting feeling when all you’ve done is inject yourself with a hormone. If you were hitting the gym hard, the feeling would be given.

Thanks, man. And all of you for responses :slight_smile:

In about 18 more days it’ll totally be out of your system.

Start a thread (probably in Pharma) if you wanna get more info.

Air bubbles:
From pulling the plunger back too fast, only pull it back to create a suction and no more, wait until it fills. You can feel the plunger wanting to suck back in a little.
From not putting an equal amount of air into the vial before drawing out an equal amt of liquid.
From using low quality syringes where the plunger does not seal well.
Not cycling the syringe plunger all the way out and back in when taking it out of the bag. It can stick when new.
Solution:
There’s always going to be some bubbles. Position syringe needle up in vial. Tap with fingernail just lightly (don’t bend the needle). Push out air into vial.
Always draw out a little more than you need to make up for this.
Don’t worry about some of the tiny bubbles. IM or SubQ. It’s not in a blood vessel.

k :smiley:

1 Like

I fill one 3 ml syringe with the 5000 iu and transfer the 250 iu (0,15 ml) to another syringe (sterile of course) everytime i have to use it (once or twice per week) depending on how i´m feeling

1 Like